# SDR HNAA2015082100257

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 66,118 hours, 74,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 84103
- Part serial: 545640
- Condition: Warning Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT ILLUMINATED FOR APPROXIMATELY 10 SECONDS WITH ASSOCIATED CLUNK.  THE RED NLG LIGHT EXTINGUISHED FOR APPROXIMATELY 10 SECONDS, THEN EXTINGUISHED ON LANDING GEAR RETRACTION.  NLG EXTENDED FINE.  NO NOISE ON EXTENSION.  INSPECTED NLG AND PROXIMITY SENSORS.  NO DEFECTS NOTED.  SWUNG GEAR 20 TIMES, NO DEFECTS.  R & R PSEU DUE TO INTERMITTENT CARD FAULT.  COMPLIED WITH FURTHER GEAR SWINGS.  NO DEFECTS NOTED IAW MM 32-61-50.  OK FOR SERVICE.
